Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 97, NWS Lubbock, TX

May 17, 2021Briscoe County, Swisher County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 17, 2021, 6:27 PM CDT for Briscoe County, Swisher County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 6:27 PM CDT (23:27 UTC)
Expired
May 17, 2021, 7:30 PM CDT
In force
63 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Briscoe County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 84 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS54 KLUB 172327
SVRLUB
TXC045-437-180030-
/O.NEW.KLUB.SV.W.0097.210517T2327Z-210518T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
627 PM CDT Mon May 17 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Eastern Swisher County in the Panhandle of Texas...
  Western Briscoe County in the Panhandle of Texas...

* Until 730 PM CDT.

* At 627 PM CDT, a severe thunderstorm was located 4 miles northeast
  of Claytonville, or 12 miles west of Silverton, moving north at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vigo Park, Mackenzie Reservoir and Claytonville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3435 10141 3436 10164 3475 10161 3475 10119
TIME...MOT...LOC 2327Z 197DEG 17KT 3442 10152 

HAIL...1.00IN
WIND...60MPH
 
$$

SINCAVAGE
3 follow-up statements
996 
WWUS54 KLUB 172341
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
641 PM CDT Mon May 17 2021

TXC045-437-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-Briscoe TX-
641 PM CDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...

At 640 PM CDT, a severe thunderstorm was located 5 miles southwest of
Mackenzie Reservoir, or 11 miles west of Silverton, moving north at
20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Vigo Park and Mackenzie Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3439 10139 3443 10163 3475 10161 3475 10119
TIME...MOT...LOC 2340Z 197DEG 17KT 3448 10150 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
798 
WWUS54 KLUB 180005
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
705 PM CDT Mon May 17 2021

TXC045-437-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-Briscoe TX-
705 PM CDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...

At 705 PM CDT, a severe thunderstorm was located near Mackenzie
Reservoir, or 12 miles northwest of Silverton, moving north at 20
mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Vigo Park and Mackenzie Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 10133 3455 10162 3475 10161 3475 10119
TIME...MOT...LOC 0005Z 197DEG 17KT 3459 10146 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
475 
WWUS54 KLUB 180016 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
716 PM CDT Mon May 17 2021

TXC437-180026-
/O.CAN.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-
716 PM CDT Mon May 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

LAT...LON 3450 10133 3453 10147 3475 10147 3475 10119
TIME...MOT...LOC 0016Z 197DEG 17KT 3464 10144 

$$

TXC045-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Briscoe TX-
716 PM CDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN BRISCOE COUNTY...

At 716 PM CDT, a severe thunderstorm was located near Vigo Park, or
14 miles northwest of Silverton, moving north at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Mackenzie Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3450 10133 3453 10147 3475 10147 3475 10119
TIME...MOT...LOC 0016Z 197DEG 17KT 3464 10144 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:36 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 17, 2:36 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
236 PM CDT Mon May 17 2021

.SHORT TERM...
Relatively cool and somewhat surprisingly dry airmass (with dewpoints
dropping into the upper 40s) much of the day so far, following the
early morning outflows. By mid afternoon, however, we were seeing
rapid recovery of higher dewpoints and gradually warmer temperatures
as a surface low pressure center was deepening over eastern New
Mexico. Anticipation is the surface low will shift into southeast
New Mexico and increase the moist, low level inflow across our area
in advance of the strong upper level low pressure system over
eastern Arizona. Solutions consistent breaking out scattered strong
or severe thunderstorms by 4 or 5 pm near the New Mexico-Texas
border with storms moving to the east. Combination of instability
and shear support rapidly rotation supercells and a valid tornado
threat, so a Tornado Watch will be in effect this evening at least
areas on the Caprock if not all areas. We also issued a Flash Flood
Watch this evening the entire area over concern for slower moving
right-splitting supercells. Forecast hodographs exhibit straight-
lines initially late this afternoon and early evening, favoring
splitting storms, before stronger flow leads to a more coalesced
system into the eastern part of the area later this evening.

Another impulse appears will stream across the area later tonight.
So following a break in activity on the Caprock later this evening,
we expect a renewal of storm chances early Tuesday mainly from the
southern South Plains to the Rolling Plains. But rain coverage from
this next impulse remains uncertain and largely dependent on the
early evening storms. None-the-less, slightly cooler and moist low
level conditions likely to blanket the area again early Tuesday
after this next impulse departs to the east.

Focus Tuesday afternoon once again will likely turn west to to the
dryline, which probably will be in eastern New Mexico once again.
The large upper level storm system still will be just west of the
area. We retained a chance mention for storms much of the area
Tuesday afternoon, but perhaps better chances will be later Tuesday
or Tuesday night; see discussion below. RMcQueen

.LONG TERM...
The upper level closed low currently to our west, helping to drive
recent severe convection will begin to lift north out of northeast
New Mexico tomorrow night into early Wednesday morning. As the low
evolves into an open wave, a sharp trough will linger over our
general longitude with high pressure amplifying across eastern
CONUS. The lingering trough and surface pressure falls in eastern
New Mexico will keep chances of scattered showers and thunderstorms
in the forecast late Tuesday night and Wednesday, along and east
of a dryline currently progged to position in vicinity of the I27
corridor. The SPC currently has most of our area in a Day 3
Marginal for more severe storms on Wednesday. The upper level low
turned open wave and associated trough will get absorbed by the
polar jet back into the next Pacific low over NOCAL Thursday, as
the broad ridging across the east serves to block eastern
progression. There will be a break in convective activity on
Thursday as the upper trough gets absorbed, followed by deep
boundary layer Gulf moisture return beginning early Friday as the
blocking ridge expands west. The expected moisture return and
westward expansion of the ridge coupled with the deepening of the
next Pacific Low to our west may lead to another round of severe
weather over multiple days next weekend.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight for TXZ021>044.

&&

05/55
Hazardous weather outlook, May 17, 11:51 AM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1151 AM CDT Mon May 17 2021

TXZ021>044-181700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1151 AM CDT Mon May 17 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

There is a moderate risk of severe thunderstorms for the South
Plains and Rolling Plains this afternoon into tonight, with an
enhanced risk of severe weather for the southern Texas Panhandle.

Isolated to scattered supercell thunderstorms are expected to
develop near a dryline across the southwest Texas Panhandle and
western and central South Plains this afternoon. These storms will
become more enhanced where the dryline intersects an east-west
boundary crossing the southern and central South Plains and southern
Rolling Plains. These storms will quickly become severe and be
capable of producing baseball size hail, wind gusts to 75 mph,
torrential rainfall and tornadoes. This activity will move eastward
through the evening, likely growing into a larger complex of
thunderstorms as it moves off the Caprock. A hail, wind and heavy
rain threat will continue with the complex of thunderstorm through
the evening as well as still a risk for a few tornadoes.

Another round of severe thunderstorms capable of generating golf
ball size hail, wind gusts to 65 mph and intense rainfall and flash
flooding may develop over the southern South Plains and the Rolling
Plains late tonight, after midnight, and persist into Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

More opportunities for thunderstorms will exist late Tuesday,
Wednesday and then again from Friday into next weekend. Some of
these storms could be strong to severe and produce heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please relay any information
about severe weather to the NWS while following local, state, and CDC
guidelines.

In the hours before

Local storm report, May 17, 5:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             9 SW GIRARD             33.27N 100.77W
05/17/2021  E1.00 INCH       KENT               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB2100299

KENDRICK
Local storm report, May 17, 5:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
524 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             9 SW GIRARD             33.27N 100.77W
05/17/2021  E1.75 INCH       KENT               TX   STORM CHASER

&&

EVENT NUMBER LUB2100300

KENDRICK
Local storm report, May 17, 5:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             MATADOR                 34.02N 100.82W
05/17/2021  E1.50 INCH       MOTLEY             TX   LAW ENFORCEMENT

            PING PONG BALL SIZED HAIL REPORTED AT THE SHARIFF
            OFFICE.

&&

EVENT NUMBER LUB2100301

KENDRICK
Local storm report, May 17, 5:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             2 NW JAYTON             33.27N 100.60W
05/17/2021  E1.75 INCH       KENT               TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB2100302

KENDRICK
Local storm report, May 17, 6:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             JAYTON                  33.25N 100.57W
05/17/2021  E1.50 INCH       KENT               TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB2100303

DWK
Local storm report, May 17, 6:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             10 NW NEEDMORE          34.13N 102.86W
05/17/2021  M2.00 INCH       BAILEY             TX   STORM CHASER

&&

EVENT NUMBER LUB2100304

KENDRICK

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:17 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb43 min
May 16, 7:25 PM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall, Motley2 hr
May 16, 7:29 PM CDTSevere Thunderstorm WarningLUBCottle46 min
May 16, 7:36 PM CDTAreal Flood AdvisoryLUBCastro, Lamb114 min
May 16, 7:42 PM CDTTornado Warning Tornado observedLUBLamb33 min
May 16, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Swisher61 min
May 16, 8:13 PM CDTTornado WarningLUBLamb32 min
May 16, 8:20 PM CDTSevere Thunderstorm WarningLUBBriscoe40 min
May 16, 8:44 PM CDTSevere Thunderstorm WarningLUBHale, Lamb46 min
May 16, 8:48 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley57 min
May 16, 9:29 PM CDTSevere Thunderstorm WarningLUBHale, Lamb18 min
May 16, 9:40 PM CDTAreal Flood AdvisoryLUBFloyd, Motley2 hr
May 16, 9:40 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley65 min
May 16, 10:15 PM CDTSevere Thunderstorm WarningLUBHale45 min
May 16, 10:17 PM CDTSevere Thunderstorm WarningLUBKent, King, Stonewall58 min
May 16, 10:22 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley23 min
May 16, 10:39 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Crosby, Dickens, Floyd, King and 1 more66 min
May 16, 10:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock46 min
May 16, 11:30 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, Floyd, King, Motley2 hr
May 16, 11:37 PM CDTAreal Flood AdvisoryLUBFloyd, Hale113 min
May 16, 11:42 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, King, Motley63 min
May 17, 12:40 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, King, Motley65 min
May 17, 1:22 AM CDTSevere Thunderstorm WarningLUBKent, Stonewall53 min
May 17, 1:55 AM CDTAreal Flood AdvisoryLUBKent2 hr
May 17, 1:56 AM CDTSevere Thunderstorm WarningLUBKent, Stonewall19 min
May 17, 2:09 AM CDTSpecial Weather StatementLUBDickens51 min
May 17, 2:14 AM CDTSevere Thunderstorm WarningLUBStonewall25 min
May 17, 2:21 AM CDTSpecial Weather StatementLUBFloyd24 min
May 17, 2:57 AM CDTSpecial Weather StatementLUBDickens33 min
May 17, 3:10 AM CDTAreal Flood AdvisoryLUBFloyd, Hale118 min
May 17, 4:27 AM CDTSpecial Weather StatementLUBDickens33 min
May 17, 5:08 AM CDTSpecial Weather StatementLUBKent, Stonewall52 min
May 17, 1:56 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more12 min
May 17, 2:15 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more9 hr
May 17, 4:07 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent68 min
May 17, 4:34 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall56 min
May 17, 5:03 PM CDTSevere Thunderstorm WarningLUBBailey57 min
May 17, 5:09 PM CDTSevere Thunderstorm WarningLUBDickens, Kent66 min
May 17, 5:20 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall55 min
May 17, 5:22 PM CDTSevere Thunderstorm WarningLUBDickens34 min
May 17, 5:27 PM CDTAreal Flood AdvisoryLUBDickens, Kent, King, Stonewall3 hr
May 17, 5:35 PM CDTFlash Flood WarningLUBBailey3 hr
May 17, 5:37 PM CDTSevere Thunderstorm WarningLUBMotley38 min
May 17, 5:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum39 min
May 17, 5:56 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb64 min
May 17, 6:07 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall53 min
May 17, 6:18 PM CDTTornado WarningLUBStonewall27 min
May 17, 6:23 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn67 min
May 17, 6:36 PM CDTAreal Flood AdvisoryLUBBailey, Lamb114 min
May 17, 6:38 PM CDTTornado WarningLUBStonewall31 min
May 17, 6:39 PM CDTSevere Thunderstorm WarningLUBHockley, Terry66 min
May 17, 6:42 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher63 min
May 17, 6:49 PM CDTSevere Thunderstorm WarningLUBHall, Motley56 min
May 17, 6:55 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb65 min
May 17, 6:57 PM CDTSevere Thunderstorm WarningLUBBriscoe63 min
May 17, 6:58 PM CDTSevere Thunderstorm WarningLUBLynn, Terry62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.